# SDR 9720481224

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Ctr Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON LONGERON END FITTINGS ON THE CENTER GEAR WHEEL WELL AFT SHELF FROM LBL 20 TO RBL 20.  REPLACED 6 END FITTINGS (P/N AYB7063-1) AND 1 END FITTING (P/N AYB7063-501) PER SRM 51-00-00, VOL I.
